Boundary values of solutions of second-order elliptic equations
Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1069-1073
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_5_a9,
author = {I. M. Petrushko},
title = {Boundary values of solutions of second-order elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {1069--1073},
year = {1985},
volume = {284},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a9/}
}
I. M. Petrushko. Boundary values of solutions of second-order elliptic equations. Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1069-1073. http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a9/